RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2009, Volume 15, Issue 2, Pages 35–59 (Mi fpm1214)  

This article is cited in 11 scientific papers (total in 11 papers)

Automorphisms of Chevalley groups of types $A_l$, $D_l$, or $E_l$ over local rings with 1/2

E. I. Bunina

M. V. Lomonosov Moscow State University

Abstract: In this paper, we prove that every automorphism of an (elementary) Chevalley group of type $A_l$, $D_l$, or $E_l$, $l\geq2$, over a commutative local ring with 1/2 is standard, i.e., is the composition of inner, ring, graph, and central automorphisms.

Full text: PDF file (274 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2010, 167:6, 749–766

Bibliographic databases:

UDC: 512.54

Citation: E. I. Bunina, “Automorphisms of Chevalley groups of types $A_l$, $D_l$, or $E_l$ over local rings with 1/2”, Fundam. Prikl. Mat., 15:2 (2009), 35–59; J. Math. Sci., 167:6 (2010), 749–766

Citation in format AMSBIB
\Bibitem{Bun09}
\by E.~I.~Bunina
\paper Automorphisms of Chevalley groups of types $A_l$, $D_l$, or $E_l$ over local rings with~1/2
\jour Fundam. Prikl. Mat.
\yr 2009
\vol 15
\issue 2
\pages 35--59
\mathnet{http://mi.mathnet.ru/fpm1214}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2744958}
\elib{http://elibrary.ru/item.asp?id=15321880}
\transl
\jour J. Math. Sci.
\yr 2010
\vol 167
\issue 6
\pages 749--766
\crossref{https://doi.org/10.1007/s10958-010-9959-0}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77954033090}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1214
  • http://mi.mathnet.ru/eng/fpm/v15/i2/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. I. Bunina, “Automorphisms of Chevalley groups of type $B_l$ over local rings with 1/2”, J. Math. Sci., 169:5 (2010), 557–588  mathnet  crossref  mathscinet  elib  elib
    2. E. I. Bunina, “Automorphisms of Chevalley groups of types $A_l$, $D_l$, $E_l$ over local rings without 1/2”, J. Math. Sci., 169:5 (2010), 589–613  mathnet  crossref  mathscinet  elib  elib
    3. Bunina E.I., “Automorphisms of Chevalley groups of type $F_4$ over local rings with 1/2”, J. Algebra, 323:8 (2010), 2270–2289  crossref  mathscinet  zmath  isi  elib
    4. N. A. Vavilov, “Some more exceptional numerology”, J. Math. Sci. (N. Y.), 171:3 (2010), 317–321  mathnet  crossref
    5. N. A. Vavilov, “Stroenie izotropnykh reduktivnykh grupp”, Tr. In-ta matem., 18:1 (2010), 15–27  mathnet
    6. N. A. Vavilov, A. Yu. Luzgarev, “Chevalley group of type $\mathrm E_7$ in the 56-dimensional representation”, J. Math. Sci. (N. Y.), 180:3 (2012), 197–251  mathnet  crossref
    7. Bunina E.I., “Automorphisms of Chevalley Groups of Different Types Over Commutative Rings”, J. Algebra, 355:1 (2012), 154–170  crossref  mathscinet  zmath  isi  elib
    8. E. I. Bunina, P. A. Veryovkin, “Automorphisms of Chevalley groups of type $G_2$ over local rings without $1/2$”, J. Math. Sci., 197:4 (2014), 479–491  mathnet  crossref
    9. E. I. Bunina, P. A. Veryovkin, “Normalizers of Chevalley groups of type $G_2$ over local rings without $1/2$”, J. Math. Sci., 201:4 (2014), 446–449  mathnet  crossref  mathscinet
    10. N. A. Vavilov, A. Yu. Luzgarev, “Normaliser of the Chevalley group of type $\mathrm E_7$”, St. Petersburg Math. J., 27:6 (2016), 899–921  mathnet  crossref  mathscinet  isi  elib
    11. E. I. Bunina, A. V. Mikhalev, I. O. Solovyev, “Elementary equivalence of stable linear groups over local commutative rings with $1/2$”, J. Math. Sci., 233:5 (2018), 646–655  mathnet  crossref
  • Фундаментальная и прикладная математика
    Number of views:
    This page:236
    Full text:70
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020